Series solution of epidemic model
MetadataShow full item record
CitationDoğan, N. & Akın, Ö. (2012). Series solution of epidemic model. TWMS Journal Of Applied And Engineering Mathematics, 2(2), 238-244.
The present paper is concerned with the approximate analytic series solution of the epidemic model. In place of the traditional numerical, perturbation or asymtotic methods, Laplace-Adomian decomposition method (LADM) is employed.To demonstrate the effort of the LADM an epidemic model, which has been worked on recently, has been solved. The results are compared with the results obtained by Adomian decomposition method and homotopy perturbation method. Furthermore the results are compared with Fouth Order Runge Method and residual error. After examining the results, we see that LADM is a powerful method for obtaining aproximate solutions to epidemic model.
SourceTWMS Journal Of Applied And Engineering Mathematics
The following license files are associated with this item: